DocumentCode :
2623138
Title :
Periodic Waveguide Structures Containing Ferrimagnetic Material
Author :
Clarricoats, P.J.B. ; Sobhy, M.I.
Volume :
64
Issue :
1
fYear :
1964
fDate :
10-21 May 1964
Firstpage :
42
Lastpage :
48
Abstract :
This paper describes some results of a theoretical study of the propagation characteristics of a number of periodic circularly cylindrical structures loaded with axially magnetized ferrimagnetic material, as shown in Fig. 1.
Keywords :
Coaxial components; Electrooptical waveguides; Equations; Ferrimagnetic materials; Impedance; Magnetization; Periodic structures; Permeability;
fLanguage :
English
Publisher :
ieee
Conference_Titel :
PTGMTT International Symposium Digest, 1964
Conference_Location :
Long Island, NY, USA
Type :
conf
DOI :
10.1109/PTGMTT.1964.1122421
Filename :
1122421
Link To Document :
بازگشت